Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Red spots on penis glans. Using fobancort and g-derm cream, provides relief. Recurring condition. Permanent solution?

Hi sir I m XXXX 31 years old from the XXXX. I have some questions to ask you about my penis health. About ten months ago I had the red dots on my glans penis . I went to meet the doctors. he gave me some cream like Fobancort(ointment) cream and G-derm cream. during I was using all these cream the red dots are gone away. and after one week ago it has been coming again. so what s a kind of the cream that I must be use and to get out of this problem?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  904
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Sithol,
Please come out of this creamopathy.....
First thing to be successful in treating a disease is to know what it is, or at least how it started?
If you have history of some casual unprotected sex then you need to get yourself checked for possiblity of Sexually transmited Diseases panel.
If not then it may be local allergic reaction to dyes/fabric from new under-garments, a reaction to sweat in hot and humid environments, viral or bacterial infection.
Please get a CBC and Urine routine and culture to get an insight in to the etiology.
Take Care!
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor